# SDR HEEA0011649

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Part number: BHL430515
- Condition: Inoperative
- Location: Spas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAS WOULD NOT TEST.
